After taking the eyedrop (prescribed by doctor) I noticed swealing of the joint of the fourth finger on my right hand. I also felt slight numness on a small area of my lower lip. These things happened within 24 hours (possibly after 2-3 applications). Are these known reactions of the drug?
- Chloromycetin Information for Consumers
- Chloromycetin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chloromycetin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After monthly 4 hr. injection of pamidronate, swelling around cheek, nose and upper lip occur. Been on this medication for 18 mos. for multiple ...
0 answers • 4 Jun 2010
... Side effects are numbness of finger tips and severe swelling feet + legs that feel as heavy as lead. Have stopped taking thalidomite for the last ...
2 answers • 10 May 2012
started on the left side now moved all across my whole upper lip,,, is this a side effect of taking lisinopril?
1 answer • 25 Jul 2012
... it had given me staph. throughout my whole blood system, the tried many other medicines, but none worked. Chloromycetin was my last hope to ...
0 answers • 15 Mar 2013
lower lip and my eyes are irritated. hurts to eat, should I continue or stop for a few days. since it's the holiday (4th of July) don't ...
0 answers • 4 Jul 2013